# SDR DALA2022101106559

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - POSSIBLE FCS REPAIR EXTERNAL SKIN LOCATED BTW FR62 TO FR63 AND STR 41L TO STR 42L LOWER FUSELAGE. CORRECTIVE ACTION: ACCOMPLISHED A DETAIL VISUAL INSPECTION ON REPAIR EXTERNAL SKIN LOCATED BTW FR62 TO FR63 AND STR 42R TO STR 43R LOWER FUSELAGE. (2444927)
